# SDR 2011FA0000724

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: General aviation
- Aircraft: N601DS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5148
- Aircraft time: 8,933 hours, 6,500 cycles
- Engine: Ge CF34*
- System (JASC): 3600 · Pneumatic System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

SEVERAL DAYS AFTER A ENGINE COMPRESSOR WASH WAS COMPLETED, IN WHICH THE MM PROCEDURES WERE FOLLOWED FOR ENGINE RUNS AFTER A COMPRESSOR WASH THE ACFT DEPARTED AND AFTER SWITCHING FROM APU BLEED AIR TO ENGINE BLEED AIR THE CABIN FILLED WITH SMOKE FROM RESIDUAL COMPRESSOR WASH SOLUTION.
